RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2010, том 270, страницы 266–280 (Mi tm3022)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Correctors for some asymptotic problems

Michel Chipot, Senoussi Guesmia

Institute of Mathematics, University of Zürich, Zürich, Switzerland

Аннотация: In the theory of anisotropic singular perturbation boundary value problems, the solution $u_\varepsilon$ does not converge, in the $H^1$-norm on the whole domain, towards some $u_0$. In this paper we construct correctors to have good approximations of $u_\varepsilon$ in the $H^1$-norm on the whole domain. Since the anisotropic singular perturbation problems can be connected to the study of the asymptotic behaviour of problems defined in cylindrical domains becoming unbounded in some directions, we transpose our results for such problems.

Полный текст: PDF файл (57 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2010, 270, 263–277

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.95
Поступило в марте 2009 г.
Язык публикации: английский

Образец цитирования: Michel Chipot, Senoussi Guesmia, “Correctors for some asymptotic problems”, Дифференциальные уравнения и динамические системы, Сборник статей, Тр. МИАН, 270, МАИК «Наука/Интерпериодика», М., 2010, 266–280; Proc. Steklov Inst. Math., 270 (2010), 263–277

Цитирование в формате AMSBIB
\RBibitem{ChiGue10}
\by Michel~Chipot, Senoussi~Guesmia
\paper Correctors for some asymptotic problems
\inbook Дифференциальные уравнения и динамические системы
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2010
\vol 270
\pages 266--280
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768953}
\zmath{https://zbmath.org/?q=an:1236.35031}
\elib{http://elibrary.ru/item.asp?id=15249766}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 270
\pages 263--277
\crossref{https://doi.org/10.1134/S0081543810030211}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282431700021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957373363}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3022
  • http://mi.mathnet.ru/rus/tm/v270/p266

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Chipot M., Guesmia S., “On a class of integro-differential problems”, Commun. Pure Appl. Anal., 9:5 (2010), 1249–1262  crossref  mathscinet  zmath  isi  scopus
    2. Guesmia S., Sengouga A., “Anisotropic singular perturbations of hyperbolic problems”, Appl. Math. Comput., 217:22 (2011), 8983–8996  crossref  mathscinet  zmath  isi  scopus
    3. Chipot M., Guesmia S., “On some anisotropic, nonlocal, parabolic singular perturbations problems”, Appl. Anal., 90:12 (2011), 1775–1789  crossref  mathscinet  zmath  isi  scopus
    4. Guesmia S., Sengouga A., “Some Singular Perturbations Results for Semilinear Hyperbolic Problems”, Discret. Contin. Dyn. Syst.-Ser. S, 5:3 (2012), 567–580  crossref  mathscinet  zmath  isi  scopus
    5. Guesmia S., Kechkar R., Moulay M.S., “Existence Results for Some Partial Integro-Differential Equations”, Mediterr. J. Math., 13:6 (2016), 4063–4079  crossref  mathscinet  zmath  isi  scopus
    6. Azouz S., Guesmia S., “Asymptotic development of anisotropic singular perturbation problems”, Asymptotic Anal., 100:3-4 (2016), 131–152  crossref  mathscinet  zmath  isi  scopus
    7. Guesmia S., Harkat S., “Long Time Behaviour of Parabolic Equations in Time-Dependent Growing Domains”, Asymptotic Anal., 108:4 (2018), 187–219  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:227
    Полный текст:21
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020